MAUDE Adverse Event Report: COLOPLAST A/S TOROSA SALINE-FILLED TESTICULAR PROSTHESIS; Prosthesis, testicular

COLOPLAST A/S TOROSA SALINE-FILLED TESTICULAR PROSTHESIS; Prosthesis, testicular
Catalog Number 450-1329
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, during implantation surgery it was identified that the implant had a hole.

Brand Name
TOROSA SALINE-FILLED TESTICULAR PROSTHESIS
Common Device Name
Prosthesis, testicular
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key22907070
Report Number2125050-2025-01364
Device Sequence Number15656955
Product Code FAF
UDI-Device Identifier05708932470858
UDI-Public05708932470858
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P020003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number450-1329
Device Lot Number10240326_5206502400
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown